Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Some theorems on lacunary Fourier series, with extensions to compact groups


Authors: Edwin Hewitt and H. S. Zuckerman
Journal: Trans. Amer. Math. Soc. 93 (1959), 1-19
MSC: Primary 42.00; Secondary 46.00
MathSciNet review: 0108685
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des opérations linéaires, Monografje Matematyczne, vol. I, Warszawa, 1932.
  • [2] -, Über einige Eigenschaften der lakünaren trigonometrischen Reihen, Studia Math. vol. 2 (1930) pp. 207-220.
  • [3] Sigurdur Helgason, Duality and Fourier analysis on compact groups, to appear.
  • [4] Stefan Kaczmarz and Hugo Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, vol. VI, Warszawa-Lwów, 1935.
  • [5] S. Sidon, Über orthogonale Entwicklungen, Acta Univ. Szeged. Sect. Sci. Math. 10 (1943), 206–253 (German). MR 0017415 (8,150i)
  • [6] -, Verallgemeinerung der in meiner Arbeit ``Ein Satz über trigonometrische Polynome mit Lücken und seine Anwendung in der Theorie der Fourier-Reihen", J. Reine Angew. Math. vol. 163, bewiesene Sätze, vol. 166 (1931) pp. 62-63.
  • [7] AntoniZygmund, Trigonometrical series, Monografje Matematyczne, vol. V, Warszawa-Lwów, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0108685-5
PII: S 0002-9947(1959)0108685-5
Article copyright: © Copyright 1959 American Mathematical Society